# SDR 2006UALA00220

- Difficulty date: February 2, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 26,456 hours, 3,342 cycles
- Engine: Pwa PW4056
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Pilot Error
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

LEFT WING STRUCK PARKED AC DURING TAXI OUT. WHILE TAXIING OUT, THE SUBJECT AIRCRAFT'S LEFT WING TIP STRUCK THE HORIZONTAL STABILIZER OF A PARKED 767 AIRCRAFT.  THE COLLISION DAMAGED THE SUBJECT AIRCRAFT'S WINGLET, THE UPPER FIXED LE SKIN, THE FRONT SPAR UPPER CHORD, AND A FRONT SPAR STIFFENER.  THE DAMAGED WINGLET,  SKIN AND STIFFENER WERE OR WILL BE REPLACED.  THE UPPER CHORD DAMAGE WILL BE CUTOUT AND A NEW SECTION WILL BE SPLICED IN.  DEAD LINE TO ACCOMPLISH ALL THE WORK IS 3/6/2006.  IN THE MEANTIME, TEMPORARY REPAIRS AND INSPECTION OF THE AREA IS BEING CONDUCTED UNTIL PERMANENT REPAIRS CAN BE ACCOMPLISHED.
